A SOLUTION TO THE PROBLEM OF OPTIMUM CLASSIFICATION

被引:34
作者
HOEL, PG
PETERSON, RP
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1949年 / 20卷 / 03期
关键词
D O I
10.1214/aoms/1177729995
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:433 / 438
页数:6
相关论文
共 4 条
[1]  
CRAMER H, 1946, MATH METHODS STAT, P352
[3]   Contributions to the theory of statistical estimation and testing hypotheses [J].
Wald, A .
ANNALS OF MATHEMATICAL STATISTICS, 1939, 10 :299-326
[4]   Note on discriminant functions [J].
Welch, BL .
BIOMETRIKA, 1939, 31 :218-220